# SDR FDEA202101170143

- Difficulty date: January 17, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64055
- Aircraft time: 3,168 hours, 1,516 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 313T23101156
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT BULKHEAD TO AFT FAIRING INBOARD ATTACH CLIP IS CRACKED AT APPROXIMATELY NAC STA LT.  REMOVED OLD CLIP AND INSTALLED NEW CLIP, IAW BAC DWG 313T2310 REV.
